MathSciNet Relay Station
MathSciNet bibliographic data
MR1057525 60F05 (60F17 60G15)
Terrin, Norma; Taqqu, Murad S. A noncentral limit theorem for quadratic forms of Gaussian stationary sequences. J. Theoret. Probab. 3 (1990), no. 3, 449–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement